# SDR CALA0500080

- Difficulty date: March 8, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 38,480 hours, 11,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 720, RBL 3 TO LBL 3.  REPAIRED IAW SRM 53-00-51, FIGURE 203.
